Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed periods with heavy flow, persisting pregnancy symptoms. What could the cause be?

hi thier just wondring well hadlast lmp on 14th january2013 but then i started get all sytoms of pregancy it my 5th baby buthen n 8th of feb due to come on but i was late thought of being regant again but the on the 16th feb 2013 i had small pinkish discharge without pain in abdomen then day after i got heavy bleed still now heavly with out clots and no pain but still got all sytoms still be sick twice and pee more and werid taste sore tingly breast with spots around areola with pin picks around my top after do know what im getting or not im confused
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for your query. Its simple, Get one urine pregnancy test it will clear all your doubts. And all what you are having are the symptoms of Pregnancy.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor